# SDR SIMA200620828

- Difficulty date: July 4, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Part time: 15,479 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, THE FORWARD DIGITAL WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED AREA BY MAKING A CUT OUT, PREPARED STRAP AND THREE SHIMS OF VARIOUS SIZES.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 33, CHAPTER 53-21-10 FIG 201.  RETURNED AIRCRAFT TO SERVICE.  (M)
